Sorry to hear your dad is having so much trouble, but I doubt it is because of the chemo (based on my own experience). To be honest, I blamed my HT regime of Degarelix for the fatigue and muscle weakness, but I have to stress that I have no medical evidence to support that. Not sure why it would come on so suddenly after chemo 6. I think my wife would confirm that my posture has deteriorated badly since diagnosis.
However, I must admit that I felt really good for a couple of months after completing the chemo, so hang on in there. Maybe it is like banging your head against a wall - it is nice when it stops! But it was nice to feel good again even for a little while.
I have just done a bit of an update on my thread "Triton or Re-AKT" having been to see my onco today. I am going for a single zap of RT on two bones in my spine on Friday. The planning process was certainly an interesting experience! I am (hopefully) going on to the Re-AKT study, so I feel as though I am finally getting some treatment.
Best wishes to you and your dad. I hope he feels better soon